# SDR AWXA200400570

- Difficulty date: May 15, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,436 hours, 7,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK GALVANIC CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF RT AFT SHEAR PLATE AT AFT END OF Y1292, BETWEEN FR 69 AND FR 70.  MAINTENANCE REMOVED CORRODED RT AFT SHEAR PLATE AT AFT END OF Y1292, BETWEEN FR 69 AND FR 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A319 SRM 51-72-11 PG 1 & 2.
